Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Sudden rise in BP during regular checkup. Was always within limits with medicines. Reason?

My blood pressure (with medication ) is typically 120-130/60-70/53-68 any given day it is 120/65/68 Yesterday I went for an appointment and when they took my blood pressure it was 203/91 It has never been that. It took several hours for it to come down I can t buy the usual excuse of white coat syndrome What do you think I asked for Health Questions FREE. I live on social security. Is there no way you can answer for me
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
You may be suffering from what is known as Labile Hypertension, where there are spikes of high BP now and then especially during AM hours(AM hypertension)with normal readings in between. It is just that you have to have a good cover of antihypertensives round the clock, lead a stress free life and be with restricted salt diet.

Bye for now and good health to you

Dr Sadruddin Shariff
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor